# SDR DALA2024021201977

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,705 hours, 10,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Binding
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 2L ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: LUBRICATED DOOR ARMING COVER. CKS OK REF A330 AMM 52-12. (0194460)
